# SDR DALA2023100308133

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 16,678 hours, 1,935 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 DOOR 4R WOULD NOT ARM DURING PRE-PUSH. CORRECTIVE ACTION: REMOVED DEBRIS, DOOR SHOWING ARMED AND LATCHED. (4495356)
